# SDR AALA20050653

- Difficulty date: October 5, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 5006151A
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT DURING CLIMB RECEIVED FUEL INBALANCE EICAS MESSAGE.  FUEL WAS 2500 POUNDS HEAVIER IN RIGHT HAND MAIN TANK.  FUEL WAS THEN BALANCED.  ON LANDING RIGHT HAND MAIN TANK SHOWED 1500 POUNDS LESS THAN LEFT HAND MAIN TANK.  REPLACED RIGHT HAND MAIN TANK DISCHARGE CHECK VALVE, MOTIVE FLOW VALVE, AND SCREEN VALVE.  ALSO REPLACED RIGHT HAND AFT BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
